U.S. doctors online nowAsk doctors free
A female asked:

my brests are verry hot and swollen i stopt medicasion for dipresion

2 doctor answers4 doctors weighed in
Dr. Joy Jackson
Family Medicine 19 years experience
You : You need to see or call your psychiatrist right away. Immediately stopping anti-depressants can be dangerous. As far as your breasts are concerned, you may be dealing with an infection or possible side effect from a medication you are taking. It is difficult to say with such limited information. Please see your primary care provider for this problem. Take care.
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 34 years experience
Let prescriber know: You need to report that symptom to your prescriber who will be familiar with your history and the specific medication you have been taking , and thus be able to help you understand that symptom for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 21-year-old member asked:

Is depression my fault?

7 doctor answers27 doctors weighed in
Dr. Brian Fishman
Dr. Brian Fishman answered
Emergency Medicine 9 years experience
NO! NO! NO!: Depression is an illness thought to occur due to a neurochemical imbalance in the brain. It can happen following certain stressful events, like loss of a job, divorce, or death of a loved one, but it is not because of anything you did or did not do. If you feel depressed, please talk to your doctor about your symptoms. Your family doctor can treat depression with medication and therapy.
A 21-year-old member asked:

Is depression ever normal?

3 doctor answers11 doctors weighed in
Dr. Anne Sagalyn
Dr. Anne Sagalyn answered
Psychiatry 40 years experience
No: Sadness is normal, depression is not.
A 21-year-old member asked:

What are the natural depression treatment methods?

3 doctor answers5 doctors weighed in
Dr. Mary Ann Block
A Verified Doctor answered
A US doctor answered Learn more
Find the cause: Finding the cause of depressed symptoms and fixing them when possible would be the natural approach. Looking for hormone imbalance, hypothyroidism, allergies, nutritional deficiencies and treating what is found can lead to resolution of depressed symptoms. A micro-current devise has been cleared by the fda to treat depression.
A 21-year-old member asked:

Will my recent job or money loss trigger me depression?

2 doctor answers2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Maybe if prone to it: If one has depression but is in remission, stress such as job loss may trigger a relapse, so one should see his doctor to ask if therapy should be increased during the stressful times. Many unemployed people do not get any psychological problems due to losing jobs. However, "at risk" persons may get significant anxiety or depression symptoms due to feeling hopeless, unappreciated, etc...
A 21-year-old member asked:

How will depression affect me over the long term?

2 doctor answers4 doctors weighed in
Dr. Clarissa Abrantes
Internal Medicine 21 years experience
Bad if not treated: It depends on the presence of stressor/s, the kind of treatment that you're getting, your support system (such as support from family members and friends) and so forth. It is very treatable. However, without adequate treatment, it puts you at risk to develop cardiovascular problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 26, 2019

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.